| Model Number |
ENF-VH |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the rhino laryngo videoscope to the service center for a separate issue.During the device analysis, the olympus service repair technician indicated that the insertion tube was peeling off on the label.It was determined that the insertion tube needed to be replaced.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: a degradation problem identified.The most probable cause of the degradation problem was a cause traced to component failure, which is an expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.